# SDR SWAA2015020636381

- Difficulty date: January 19, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 72,481 hours, 60,484 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK SHEAR TIE CRACKED AT BS 540, LBL 57.  R & R SHEAR TIE IAW SRM & DWG.
